Let's look at both of these medications individually.
Pamprin has a variety of products/brands, including:
- Pamprin Multi-Symptom: Acetaminophen 500 mg (pain reliever), Pamabrom 25 mg (diuretic), and Pyrilamine 15 mg (antihistamine)
- Pamprin Cramp: Acetaminophen 250 mg (pain reliever), Magnesium 250 mg (pain reliever), and Pamabrom 25 mg (diuretic)
- Pamprin All Day: Naproxen 220 mg (pain reliever/fever reducer) *NSAID
- Pamprin Max: Acetaminophen 250 mg (pain reliever), Aspirin 250 mg (pain reliever), and Caffeine 65mg (diuretic).
Motrin, or ibuprofen, belongs to the nonsteroidal anti-inflammatory drug class (*NSAIDs).
The answer to your question depends on which brand of Pamprin you have. It is important to look at the active ingredients found on any over-the-counter medication label to make sure you are not duplicating ingredients. If you are referring to Pamprin All Day, it would be the same as taking ibuprofen since they are both NSAIDs. Therefore, I would not take Motrin with Pamprin All Day.
It would be acceptable, based on the ingredients, to take Motrin with either Pamprin Multi-Symptom, Cramp, or Max.
This answer should not be considered medical advice...This answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.
Thanks for your feedback.
37 of 56 found this helpful